Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have underarm pain. Taking Femilon contraceptive pills. History of molar pregnancy. Worried

I am 29 yrs old presenty suffering from underarm pain.I feel this pain majorly in my left armpit and sometimes in my right armpit aswell.I have thoroughly searched there is no lump,nodules in my armpit and nothing on both of my breasts.They are soft and there is no change of colour of my nipples,there is nothing hard that i can feel.I was on Femilon contraceptive pills for past three months after suffering from molar pregnancy I stopped the pill as per my doctor s advice on 15th this month .Earlier my doctor told me that this is the side effect of my pills but i have stopped it on 15th of this month and still i am having my underarm pain and let me tell you there is no pain in my breasts.They are soft and normal.Please advice.Currently i am having Fertisure and Folic acid tablets since i have started trying to conceive once again.Pleas advice is there anything to get worried baout?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hello there ~

Though there is a higher risk of having molar pregnancies in the future once you have had it in the past, it is very uncommon and the chances are very low. If you have taken enough precautions and are having regular antenatal check-ups your risk should be no higher than the rest of the population. Please stop worrying about the same. I would advice you to practice some relaxation exercises, deep breathing and such to make things better. Anxiety can worsen some pregnancy symptoms. Please do not be anxious.

I hope this helps. Take care.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor